# SDR HALA0100204

- Difficulty date: August 8, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- Engine: Ge CF66K
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

FLT 938 - INBOUND TO ANC, HAD NR 2 ENGINE QUIT AT 15,000 FT, ATTEMPTED RESTART, NO SUCCESS.  DECLARED EMERGENCY.  REMOVED AND REPLACED MEC AND FUEL PUMP.  TRIM RUN CHECKS OK.  (M)
